# SDR SWAA2022020735096

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO L/H FLOOR TO SIDEWALL SUPPORT BS 500C TO 500I LBL24 / REMOVED DAMAGED L/H FLOOR TO SIDEWALL SUPPORT FROM B.S. 500B+9 TO 500I FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT WITH REPAIR SPLICE @ B.S. 500E +17.5 PER SRM 51-40-02 SRM 53-00-53-2R-5 AND DWG 143A7501 AND RE-INSTALLED SIDEWALL SUPPORT PER SRM 53-00-53-2R-5 AND DWG 143A7501
